# SDR S2YA98012

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118SK
- Make and model: Beech 1900D
- Aircraft serial: UE108
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24409015
- Condition: Broken
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

FLT 1029 - MKE-GRB, DURING TAKEOFF, THE RT ENGINE HAD A FIRE INDICATION.  AT 400 FT AGL THE FLIGHT CREW SHUT THE ENGINE DOWN AND ACTUATED THE FIRE EXTINGUISHER.  DECLARED AN EMERGENCY AND RETURNED TO MKE.  AFTER MAKING A SAFE LANDING, MAINTENANCE INSPECTED THE A/C AND FOUND THE RT ENGINE AFT FIRE LOOP BROKEN WHERE IT TRAVELS THROUGH THE AFT FIER SEA.  THE FIRE LOOP AND EXTINGUISHING BOTTLE WERE REPLACED, THE SYSTEM  CHECKED GOOD, AND THE A/C WAS RETURNED TO SERVICE.  (M)
